# SDR CA980225015

- Difficulty date: February 10, 1998
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Boeing 757-23A
- Aircraft time: 28,329 hours
- Engine: Rroyce RB211535E437
- System (JASC): 3242 · Brake
- Part: Stator
- Part number: AHM9100
- Condition: Delaminated
- Location: Brakes
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TWO STATORS FOUND DELAMINATED AND BROKEN. BRAKE DISC WAS IMPROPERLY ASSEMBLED INTO THE HEAT PACK. THE ANTIVIBRATION GROOVES AROUND THE DRIVE TENIONS SHOULD FACE THE ROTOR, ON THIS ASSY THEY WERE ASSEMBLED FACING THE THRUST PLATE. REPAIRED.
